Advertisement

Smoothness, semi-stability and alterations

  • A. J. de Jong
Article

Keywords

Irreducible Component Finite Extension Discrete Valuation Ring Closed Subscheme Open Subscheme 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. Berthelot,Finitude et pureté cohomologique en cohomologie rigide, Prépublication 95-35, Institut de recherches mathématique de Rennes, novembre 1995.Google Scholar
  2. [2]
    P. Deligne, La conjecture de Weil I,Publ. Math. I.H.E.S.,43 (1974), 273–308.Google Scholar
  3. [3]
    P. Deligne, La conjecture de Weil II,Publ. Math. I.H.E.S.,52 (1981), 313–428.Google Scholar
  4. [4]
    P. Deligne, Théorie de Hodge II,Publ. Math. I.H.E.S.,40 (1971), 5–58.zbMATHGoogle Scholar
  5. [5]
    P. Deligne, Théorie de Hodge III,Publ. Math. I.H.E.S.,44 (1975), 5–77.Google Scholar
  6. [6]
    P. Deligne, Le lemme de Gabber, inSéminaire sur les pinceaux arithmétiques: La conjecture de Mordell, ed. L. Szpiro,Astérisque,127 (1985), 131–150.Google Scholar
  7. [7]
    H. P. Epp, Eliminating wild ramification,Inventiones mathematicae,19 (1973), 235–249.zbMATHCrossRefGoogle Scholar
  8. [8]
    H. Grauert andR. Remmert, Über die Methode der diskret bewerteten Ringe in der nicht-archimedischen Analysis,Inventiones Mathematicae,2 (1966), 87–133.zbMATHCrossRefGoogle Scholar
  9. [9]
    A. Grothendieck, exposé221, inFondements de la géométrie algébrique, collected Bourbaki talks, Paris, 1962.Google Scholar
  10. [10]
    A. Grothendieck andJ. Dieudonné, Éléments de géométrie algébrique I, II, III, IV,Publ. Math. I.H.E.S.,4, 8, 11, 17, 20, 24, 28, 32 (1961–1967).Google Scholar
  11. [11]
    J. Harris andD. Mumford, On the Kodaira dimension of the moduli space of curves,Inventiones mathematicae,67 (1982), 23–86.zbMATHCrossRefGoogle Scholar
  12. [12]
    L. Illusie, Crystalline cohomology, inMotives, ed.U. Jannsen, S. Kleiman, J.-P. Serre,Proceedings in symposia in pure mathematics,55 (1994), 43–70.Google Scholar
  13. [13]
    U. Jannsen, Motives, numerical equivalence, and semi-simplicity,Inventiones mathematicae,107 (1992), 447–452.zbMATHCrossRefGoogle Scholar
  14. [14]
    A. J. de Jong, Crystalline Dieudonné module theory via formal and rigid geometry,Publ. Math. I.H.E.S.,82 (1995), 5–96.zbMATHGoogle Scholar
  15. [15]
    A. J. deJong,Families of curves and alterations, Preprint, February 1996.Google Scholar
  16. [16]
    F. Knudsen, The projectivity of the moduli space of stable curves, II, III,Math. Scand.,52 (1983), 161–212.zbMATHGoogle Scholar
  17. [17]
    L. Moret-Bailly, Groupes de Picard et problèmes de Skolem I,Annales scientifiques de l’Ecole normale supérieure, 4e série,22 (1989), 161–179.zbMATHGoogle Scholar
  18. [18]
    J. Murre,Lectures on an introduction of Grothendieck’s theory of the fundamental group, Lecture notes, Tata Institute of Fundamental Research, Bombay, 1967.zbMATHGoogle Scholar
  19. [19]
    F. Pop,On Grothendieck’s conjecture of birational anabelian geometry II, Preprint of the University of Heidelberg, March/June 1995.Google Scholar
  20. [20]
    M. Rapoport, On the bad reduction of Shimura varieties, inAutomorphic forms, Shimura varieties and L-functions, Proceedings of a conference held at the University of Michigan, Ann Arbor, 1988, ed.L. Clozel andJ. S. Milne, vol. II, 253–321.Perspectives in mathematics, vol. 10–11, ed.J. Coates andS. Helgason, Academic press, inc., San Diego (1990).Google Scholar
  21. [21]
    M. Rapoport andTh. Zink, Über die lokale Zetafunktion von Shimuravarietäten. Monodromiefiltration und verschwindende Zyklen in ungleicher Charakteristik,Inventiones mathematicae,68 (1982), 21–101.zbMATHCrossRefGoogle Scholar
  22. [22]
    M. Raynaud andL. Gruson, Critères de platitude et de projectivité, Techniques de « platification » d’un module,Inventiones mathematicae,13 (1971), 1–89.zbMATHCrossRefGoogle Scholar

Copyright information

© Publications mathématiques de l’I.H.É.S 1996

Authors and Affiliations

  • A. J. de Jong
    • 1
  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations